# SDR UIEA2018061101102

- Difficulty date: June 8, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- Aircraft time: 76,960 hours, 16,097 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 21SN09333
- Part serial: SFL4351A
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RECD RT ENG FUEL F2LT EICAS MOMENTARILY THEN R ENG FUEL F2LT STATUS MSG THAT REMAINED. PER FIM 73-11 FT 803 R&R RT L ENG FUEL FILTER IAW AMM 73-11-03 & DIFF PRESS SWITCH IAW AMM 73-34-01 OPS CKD. LEAK CKD GOOD.
